# SDR CALA2019111101958

- Difficulty date: November 10, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 76,626 hours, 19,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3110
- Condition: Damaged
- Location: Bs 575
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA 5300-02572 REV A OP 002 DURING VIASTAT FWD DOUBL ER INSTALLATION P/N AR230-2502-01, 2EA HOLES WERE MIS-DRILLED TH ROUGH DOUBLER AND CROWN SKIN AT STA 575 JUST I/B OF STR 2R. REF ST ENG N/R 0076290 ACCOMPLISHED EC/RA 5300-02664 ON CROWN STRUCTURE INSTALLATION ON FWD DOUBLER PN NO AR230-2502 STA 575,AND AFT DOUBLER STA 625.5 PN NO AR 230-2502-02 AND ON STRINGER 2R I/B SIDE STA 625.5 WORK ACCOMPLISHED BY MECH DT AND INSPECTED BY
